# SDR KBM2005F00116

- Difficulty date: June 21, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 8,247 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Ball End
- Part number: 350A3321501
- Part serial: MA3126
- Condition: Worn
- Location: T/R Spider
- Part time: 657 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R SPIDER END BEARING WORN.  REMOVED AND REPLACED. (K)
